| Model Number |
97725 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a manufacturer representative regarding a trial patient who was using an external neurostimulator (ens).Caller reports patient had a trial today.Patient was doing fine, but post op, patient had extreme pain on bilateral legs and feet.Caller reports physician then pulled everything out.Caller reports when she left, patient was being monitor and she was doing fine.Caller reports she has not received any call otherwise.
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name surescan; product id 977d260 (serial: (b)(6)); product type: 0215-screening device; brand name surescan; product id 977d260.(serial: (b)(6)); product type: 0215-screening device; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.